# SDR 2022F00290

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: General aviation
- Aircraft: N378AX
- Make and model: Boeing 767
- Aircraft serial: 28147
- Aircraft time: 91,374 hours, 14,300 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION UPPER SKIN WAS FOUND TO HAVE CORROSION DAMAGE AT 2EA AREAS ALONG S-4 TO THE LH SIDE OF THE BL 0. CORRECTIVE ACTION: HORIZONTAL STAB CENTER SECTION UPPER SKIN REPAIRED FROM LBL 3.4-7.9 AT S-4 PER STS EA 72-2022-114 REV 1R REF Q1 AVIATION WO 139170 FOR HFEC, BHEC, AND UT RESULTS NFF FOR HFEC SCANS

NOTE: THIS IS A CAT B REPAIR WITH STAGE ONE APPROVAL SUBMITTAL OF DT DATA MUST BE SUBMITTED NO LATER THEN 13 JUL 2023 (12 MONTHS) FROM THE DATE OF 8110-3 SEE ALSO: OMNI EO B7655-09 REV INITIAL ISSUE (ATTACHED)
